Weil-Petersson metrics on deformation spaces

Volume 1, Issue 1, March 2020, Pages 117-128


H.-D. Cao; X. Sun; S.-T. Yau; Y. Zhang

On a Hilbert-type integral inequality in the whole plane

Volume 2, Issue 1, March 2021, Pages 39-51


M. Th. Rassias; B. Yang; G. C. Meletiou

Some Cayley graphs with propagation time 1

Volume 2, Issue 2, June 2021, Pages 111-122


Z. Rameh; E. Vatandoost

A note on factorizations of finite groups

Volume 1, Issue 2, June 2020, Pages 157-161


G. M. Bergman

Counting subrings of $\mathbb{Z}^n$ of non-zero co-rank

Volume 1, Issue 2, June 2020, Pages 163-172


S. Chimni; G. Chinta; R. Takloo-Bighash